About a month ago I had strep throat and was placed on antibiotics. Although they worked, I noticed that I did sweat a lot, and in the process afterwards, my groin became itchy. Around the same time, I would masturbate and noticed a mild burning sensation, like a friction burn. Initially I thought it was from the lubrication I was using. So I used Lamisil for about a week and the itch has subsided for the most part. But I noticed two sore-like spots on my penis, one on the head and a smaller one on the shaft. No fluid, not raised. After Lamisil I started using a Neosporin/Jock itch cream for about a week so far and the itch on my scrotum and penis seems to be going away, but the spots (which look like friction burns) remain. By the way, they dont burn, itch at all. Is this persistent jock itch? Thanks!
This could be due to jock itch, tears or cuts due to friction, sweat dermatitis etc.
'Jock itch causes itching or a burning sensation in the groin area, thigh skin folds, or anus. It may involve the inner thighs and genital areas, as well as extending back to the perineum and perianal areas.'
Jock itch is treated with one of two types of antifungal medications — miconazole/ clotrimazole or terbinafine. Generally, terbinafine require a shorter treatment time, while azoles are less expensive but require longer treatment time.
For a mild case of jock itch, your doctor may suggest first using an over-the-counter antifungal ointment, lotion, powder or spray. Most infections respond well to topical agents.
You could read more about the condition at the following link -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.